# SDR USAA950625

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH BY 1.5 INCH CORRODED AREAS AROUND CLIP NUT HOLES, BS 948 LBL 11 TO RBL 49, CABIN FLOORBEAM.  REPAIRED PER TR 53-10-05C.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
